# SDR TSAA0475050

- Difficulty date: June 28, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- Aircraft time: 43,855 hours, 61,917 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 655812310
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, THE NR 2 ENGINE OVERHEAT LIGHT CAME ON.  RETURNED TO HNL.  REMOVED AND REPLACED THE NR 2 ENGINE NOSE-COWL ANTI-ICE DUCT DUE TO LEAK AT THE BELLOWS.  LEAK CHECK OK, AIRCRAFT RETURNED TO SERVICE.
